# SDR SIMA200134708

- Difficulty date: December 12, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS A LEVEL 2 FINDING.  SERVICE DOOR SILL (FORWARD) CORRODED.  INSTALLED REPAIR DOUBLER IAW EMB GST-3862/01.  (M)
